Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
does this increase seem large? Or are medications different
1 answer • 18 Jun 2009
I believe high bp & rapid heart beat was caused by other meds which I am now off so may not need cardizem anymore
1 answer • 21 Feb 2010
... beat and high HR. This is very expensive even through my Ins. Can I take the Diltiazem equivalent of CD instead with same effect?
1 answer • 24 Jan 2011
I have been on the Cardizem 90 for maybe a couple months and the Dr. just increased my dose. I felt woozy and really sleepy and the room was tilting ...
1 answer • 20 Mar 2013
Do current Cardizem users know that it is being discontinued? I have been taking Cardizem LA (brand?
... name) for more than 10 years, without incident, and am very upset that it is being withdrawn. The generic made me very ill. Would appreciate ...
1 answer • 5 days ago